On the torsion part of ℂ[n] with respect to the action of a derivation

Research output: Contribution to journalArticle

Abstract

We show that the torsion part of ℂ[n] with respect to the action of a derivation is algebraically closed in ℂ if the flow associated with the derivation is analytic on ℂ×ℂ[n], We also present a connection between this result and Keller’s Jacobian conjecture.

Original languageEnglish (US)
Pages (from-to)2191-2197
Number of pages7
JournalProceedings of the American Mathematical Society
Volume123
Issue number7
DOIs
StatePublished - 1995

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the torsion part of ℂ<sup>[n]</sup> with respect to the action of a derivation'. Together they form a unique fingerprint.

  • Cite this